Jump to content

Search the Community

Showing results for tags 'heart'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Controversies, actions, events
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 3 results

  1. Hi there everyone, so I've managed to come off Lexapro 10mg with no issues at all (or so I thought). The first week I had the usual Brain zaps and palpitations, which are now thankfully completely gone. I'm now one month into the process and have been having a surge of anxiety which started last week, so the fourth week. I keep feeling like old symptoms are manifesting again, such as: - Feeling my heart beat all the time - Anxiety - I dont want to say depression, but sadness. Is this normal withdrawing from AD, Lexparo specifically? I want to add that, I have some good hours and then some really bad hours. Would really appreciate the advice. Cheers, Sam
  2. I discovered this web page by serendipity today. Like I was just supposed to find it by some divine purpose. I've been feeling "funny". Like my head is in a cloud and I have dizziness when I turn my head from a stationary position. I was searching the internet thinking this might be a sinus infection that hasn't really gone away. But now I'm realizing that it's probably withdrawal symptoms, thanks to this website. It's worse at various times, maybe depending on caffeine, sleep, anxious feelings and other factors. I'll be paying close attention to see what makes it worse or better. The back story: I started taking antidepressants when I was 17. I'm now 32 (almost 33). I started with Zoloft, changed to Prozac, and finished on Lexapro. I have increased and decreased my doses over the years (with the guidance and approval of my psychs), sometimes doubling or halving my dose without any kind of taper and without really having any issues with that. This year, I decided to get off of them altogether. In hindsight, I realize I've been taking them way too long, much longer than I needed to. And I might not have even needed them in the first place. I probably just needed really good therapy to help with my issues rather than putting a band-aid (plaster) on my symptoms. I think it was April when I started my taper of Lexapro (escitalopram) under the guidance and approval of my psych, and I tapered kind of fast I think compared to what I've been reading here. I went from 40mg to 30, 30 to 20, 20 to 15, 15 to 10, 10 to 5, and then I sometimes halved the 5 if I could or I took it once ever other day and then once every three days and then stopped. So I went from April to the beginning of September with my taper, practically going from 5mg to 0 in one step. Maybe 3 weeks have passed, and I'm noticing this dizzy, cloudy feeling and sometimes a palpitation thing with my heart, but I'm not sure if it's real or what. I pray that my symptoms don't worsen and that other ones don't pop up. I made an appointment with my GP for three days from now. At the time I made the appointment, I thought it was for a possible sinus infection. Now I'm going to share with him what I've learned here. I might ask for him to do the EKG thing on my heart or whatever it is to monitor any weirdness. I've also moved up my next appointment with my psychiatrist to ask about this. My question is this... Has anyone had withdrawal symptoms, gone back onto the medication, and then tapered off again but much more slowly? And did you have success? Did you reduce or eliminate your withdrawal syndrome? Or do you know someone that has done this? I appreciate anyone taking time to read this and comment.
  3. Hello Everyone. I was on 20mg nortriptyline for 6 weeks. I tapered off the drug over a 1 week period due to it's side effects (increased heart rate, muscle spasms and hair loss). It's been 2 weeks since I stopped taking the nortriptyline and I am still having a very rough time dealing with withdrawal symptoms. I constantly have this constant rocking motion that I feel in my head as though I'm on boat that's bobbing up and down, left and right, forward and backwards. Although this seems similar to vertigo, things around me in the environment are not spinning. I just feel like my mind and head is always rocking ever so slightly with the beating of my heart. I should note that I had and am still dealing with constant rapid heartbeats throughout the day since I stopped taking the drug. This constant rocking motion in my head makes me feel dizzy and nauseated. And my head feels like a balloon all the time. Has anyone here experienced movement problems during nortriptyline withdrawal? If so, does it go away and how long does it take for it to go away? It's very bothersome. It greatly hinders my concentration and focus. I'd like to hear from anyone who's had this experience. Thanks.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy